WoRMS name details

Checked: verified by a taxonomic editorConus joliveti Moolenbeek, Röckel & Bouchet, 2008

428425  (urn:lsid:marinespecies.org:taxname:428425)

Unaccepted: synonym, or anything that is not accepted unaccepted (original combination)
Species
marine
Moolenbeek R.G., Röckel D. & Bouchet P. (2008) New records and new species of cones from deeper water off Fiji (Mollusca, Gastropoda, Conidae). Vita Malacologica 6: 35-49. [16 December 2008]
page(s): 39 [details]  Available for editors  PDF available [request] 
Bouchet, P. (2015). Conus joliveti Moolenbeek, Röckel & Bouchet, 2008. In: MolluscaBase (2017). Accessed through: World Register of Marine Species at http://www.marinespecies.org/aphia.php/aphia.php?p=taxdetails&id=428425 on 2017-12-15

Date
action
by
2009-10-27 10:23:08Z
created
2011-06-26 07:59:24Z
checked
2015-03-06 19:59:51Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


original description Moolenbeek R.G., Röckel D. & Bouchet P. (2008) New records and new species of cones from deeper water off Fiji (Mollusca, Gastropoda, Conidae). Vita Malacologica 6: 35-49. [16 December 2008]
page(s): 39 [details]  Available for editors  PDF available [request] 

status source Puillandre N., Meyer C.P., Bouchet P. & Olivera B.M. (2011) Genetic divergence and geographic variation in the deep-water Conus orbignyi complex (Mollusca: Conoidea). Zoologica Scripta 40(4): 350-363. [details]   
 

To MNHN Molluscs Type collection (2000-21036)
Checked: verified by a taxonomic editorTo MNHN Molluscs Ty...
[hosted externally]